MathSciNet Relay Station
MathSciNet bibliographic data
MR1162577 60J30 (60J55)
Fitzsimmons, P. J.; Getoor, R. K. Limit theorems and variation properties for fractional derivatives of the local time of a stable process. Ann. Inst. H. Poincaré Probab. Statist. 28 (1992), no. 2, 311–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement